On L1-weak ergodicity of nonhomogeneous continuous-time markov processes

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In the present paper we investigate the L1-weak ergodicity of nonhomogeneous continuous-time Markov processes with general state spaces. We provide a necessary and sufficient condition for such processes to satisfy the L1-weak ergodicity. Moreover, we apply the obtained results to establish L1-weak ergodicity of quadratic stochastic processes.

Original languageEnglish
Pages (from-to)1227-1242
Number of pages16
JournalBulletin of the Iranian Mathematical Society
Volume40
Issue number5
Publication statusPublished - Oct 1 2014
Externally publishedYes

Keywords

  • L-weak ergodicity
  • Nonhomogeneous Markov process
  • Quadratic stochastic process
  • Weak ergodicity

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On L1-weak ergodicity of nonhomogeneous continuous-time markov processes'. Together they form a unique fingerprint.

Cite this